The Manin-Peyre formula for a certain biprojective threefold
Artikel i vetenskaplig tidskrift, 2018

The conjectures of Manin and Peyre are confirmed for a certain threefold.

Författare

Valentin Blomer

Georg-August-Universität Göttingen

Joerg Bruedern

Georg-August-Universität Göttingen

Per Salberger

Chalmers, Matematiska vetenskaper, Algebra och geometri

Mathematische Annalen

0025-5831 (ISSN) 1432-1807 (eISSN)

Vol. 370 1-2 491-553

Ämneskategorier

Matematik

DOI

10.1007/s00208-017-1621-4